MathSciNet Relay Station
MathSciNet bibliographic data
MR1291698 57R20 (58B20 58D15)
Brylinski, J.-L.; McLaughlin, D. A. The geometry of degree-four characteristic classes and of line bundles on loop spaces. I. Duke Math. J. 75 (1994), no. 3, 603–638.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement